MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE
Model Number 153625H
Medical Device Problem Codes No Display/Image (1183); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after several uses, it no longer displayed the normal temperature.The crack in the connector on the side that connected to the temperature sensor catheter was intentionally cut by the hospital technician to check the structure of the product.Per follow-up information received from ibc on (b)(6) 2023, stated that the fitting issues were not reported.  it was reported that after several uses, it no longer displayed the normal temperature.The crack in the connector on the side that connects to the temperature sensor catheter was intentionally cut by the hospital technician to check the structure of the product.The user cut the connector after the event occurred.
 
Event or Problem Description
It was reported that after several uses, it no longer displayed the normal temperature.The crack in the connector on the side that connected to the temperature sensor catheter was intentionally cut by the hospital technician to check the structure of the product.Per follow-up information received from ibc on (b)(6) 2023, stated that the fitting issues were not reported.It was reported that after several uses, it no longer displayed the normal temperature.The crack in the connector on the side that connects to the temperature sensor catheter was intentionally cut by the hospital technician to check the structure of the product.The user cut the connector after the event occurred.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® TWO PIN PLUG, MONITOR CABLE
Common Device Name
MONITOR CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17037782
Report Number1018233-2023-03969
Device Sequence Number17883930
Product Code EZL
UDI-Device Identifier00801741045905
UDI-Public(01)00801741045905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153625H
Device Catalogue Number153625H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown